U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Can you tell me reasons why i get abdominal cramps from aspirin and acetominophen?

1 doctor answer1 doctor weighed in
Dr. Peter Will
Specializes in Cardiology
Reaction: It is difficult to explain exactly why but it sounds as though you are having a reaction to one or the other. Aspirin can certainly cause irritation of the lining of the stomach, and that happens more in some than others.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 38-year-old member asked:

How come i get abdominal cramps from aspirin and acetominophen?

2 doctor answers6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Side effects: Both medications are known to have GI upset as possible side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.